# SDR HEEA0011831

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap Assy
- Part number: 412030437103
- Condition: Worn
- Location: Skid Tube Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ASSY AFT WORN RUBBER.
